# SDR SWIA201231531

- Difficulty date: August 3, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 29,487 hours, 23,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE LEADING EDGE SKIN IS CHAFED AT CENTER.  (C-CHECK)  REPLACED LEFT INBOARD FLAP VANE LEADING EDGE SKIN AT CENTER IN REFERENCE TO CRJ200 SRM.
